# SDR CALA9601342

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Engine: Pwa JT8D217A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 7938314506
- Condition: Cracked
- Location: Pres Xmitter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE OIL QUANTITY BEGAN TO DROP WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LINE TO OIL PRESSURE TRANSMITTER CRACKED.  THE LINE WAS REPLACED, THE ENGINE WAS RUN AND LEAK CHECK WAS GOOD.
